ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A Uniform Asymptotic Solution for Nonlinear Surface Acoustic Waves

David, EA (1985) A Uniform Asymptotic Solution for Nonlinear Surface Acoustic Waves. In: International Journal of Engineering Science, 23 (7). pp. 699-708.

[img] PDF
Restricted to Registered users only

Download (994kB) | Request a copy


A complete investigation of the coupled amplitude theory of nonlinear surface acoustic waves on an isotropic elastic solid, which avoids the limitations encountered in previous theories, is given here. A complete, uniformly valid solution in the interior of the medium is derived. Perspective drawings to study asymptotically the growth-decay cycles the displacement and the velocity profiles, have also been done.

Item Type: Journal Article
Publication: International Journal of Engineering Science
Publisher: Elsevier
Additional Information: Copyright of this article belongs to Elsevier.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 07 Jul 2008
Last Modified: 19 Sep 2010 04:46
URI: http://eprints.iisc.ac.in/id/eprint/14807

Actions (login required)

View Item View Item